International Journal of Mathematics Trends and Technology
Volume 63 | Number 1 | Year 2018 | Article Id. IJMTT-V63P504 | DOI : https://doi.org/10.14445/22315373/IJMTT-V63P504
In this paper, we establish the existence of common coupled fixed point results of two covariant mappings in a complete bipolar metric spaces under Geraghty type contraction by using weakly compatible mappings with an example. We have also provided an applications to Homotopy theory.
 Ali Mutlu and Utku Gürdal, Bipolar metric spaces and some fixed point theorems, J. Nonlinear Sci. Appl. 9(9), 5362-5373, 2016.
 Ali Mutlu, Kübra Özkan, Utku Gürdal, Coupled fixed point theorems on bipolar metric spaces, European journal of pure and applied Mathematics. Vol. 10, No. 4, 2017, 655-667.
 G.N.V.Kishore, Ravi P.Agarwal, B.Srinuvasa Rao and R.V.N. Srinivasa Rao, Caristi type contraction and common fixed point theorems in bipolar metric spaces with applications, Fixed point theory and Applications (2018) 2018:21, https://doi.org/10.1186/s13663-018-0646-z.
 B.Srinuvasa Rao, G.N.V.Kishore and S. Ramalingeswara Rao, Fixed Point Theorems Under New Caristi Type Contraction in Bipolar Metric Space with Applications, International Journal of Engineering & Technology, 7 (3.31) (2017) 106-110.
 V.Lakshmikantham, Lj. Ćirić, Coupled fixed point theorems for nonlinear contractions in partially ordered metric spaces, Nonlinear Analysis 2009, 70, 4341-4349.
 M.Abbas, M.Alikhan, S Radenović, Common coupled fixed point theorems in cone metric spaces for ω-compatible mappings, Applied Mathematics and Computation 2010; Vol.217, Issu 1, 195-202.
 A.Petruşel, G. Petruşel, B. Samet, J.C. Yao, Coupled fixed point theorems for symmetric contractions in b-metric spaces with applications to operator equation systems, Fixed Point Theory 17(2), 457-476, 2016.
 Xiao-lan Liu, Mi Zhou, and Boṡko Damjanović, Common coupled fixed point theorem for Geraghty-type contraction in partially ordered metric spaces, Journal of Function Sapces, Vol.2018, Article ID 9063267, 11pages. https:// doi.org/.10.1155/2018/9063267.
 S.Sessa, On a weak commutativity condition of mappings in fixed point considerations, Publications de lInstitut Mathematique, Vol.32, Pp.149-153, 1982.
 G.Jungck, Compatible mappings and common fixed points , International Journal of Mathematics and Mathematical Sciences,Vol.9, no.4, Pp.771-779, 1986.
 G.Jungck and B. E. Rhoades, Fixed point for set valued functions without continuity, Indian Journal of pure and Applied Mathematics, Vol.29, no.3, pp.227-238, 1998.
 M.A.Geraghty, On contractive map, Proceedings of the American Mathematical Society, Vol.40, no.2, pp.604-608, 1973.
 Banach .S, Sur les operations dans les ensembles abstraits etleur applications aux equations integrales, Fund. Math. 3.133-181(1922).
 Z.Kadelburg, P.Kumam, S.Radenović and W.Sintunavarat, Common coupled fixed point theorems for Geraghty-type contraction mappings using monotone property, Fixed point theory and applications, Vol.2015, no.1, 2015.
 M.Zhou, X.L.Liu, D.D.Diana and B.Damjanovic, Coupled coincidence point results for Geraghty-type contraction by using monotone property in partially ordered S-metric spaces, Journal of Nonlinear Science and its Applications,Vol.9, no.12, pp.5950-5969, 2016.
B. Srinuvasa Rao, G.N.V. Kishore, G. Kiran Kumar, "Geraghty Type Contraction and Common Coupled Fixed Point Theorems in Bipolar Metric Spaces with Applications to Homotopy," International Journal of Mathematics Trends and Technology (IJMTT), vol. 63, no. 1, pp. 25-34, 2018. Crossref, https://doi.org/10.14445/22315373/IJMTT-V63P504